MathSciNet Relay Station
MathSciNet bibliographic data
MR2672637 (2011g:82100) 82C40 (35Q20 76P05)
Matthes, Daniel; Toscani, Giuseppe Propagation of Sobolev regularity for a class of random kinetic models on the real line. Nonlinearity 23 (2010), no. 9, 2081–2100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement